MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 6 HOLES 85MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 6 HOLES 85MM; PLATE, FIXATION, BONE
Model Number 223.561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).A device history record (dhr) review was conducted: part number: 223.561, lot number: h406595, part manufacturing date: 20 july 2017, manufacturing site: (b)(4), part expiration date: n/a, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h406595 of 3.5 mm lcp plates was processed through the normal manufacturing and inspection operations with no rework or nonconformance noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h293246 met all specifications with no issues documented that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of the 3.5mm locking compression plate (lcp) plate along with the two (2) unknown locking screws and two (2) unknown cortex screws due to uncomfortableness in the wrist.The implants were originally implanted on (b)(6) 2019.The plate and four (4) screws were removed successfully.The procedure was successfully completed.Patient was not revised to new devices.Patient outcome is unknown.This report is for one (1) 3.5mm lcp plate 6 holes 85mm.This is report 1 of 5 for (b)(4).

Brand Name
3.5MM LCP PLATE 6 HOLES 85MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10434860
Report Number2939274-2020-03709
Device Sequence Number19750064
Product Code HRS
UDI-Device Identifier10886982157911
UDI-Public(01)10886982157911
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.561
Device Catalogue Number223.561
Device Lot NumberH406595
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight96